# SDR CA010627013

- Difficulty date: May 1, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 67,374 hours, 76,104 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2312 · VHF Communications System
- Part: Static Wick
- Condition: Worn
- Location: Comm System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECEND AND FLYING THROUGH PRECIPITATION, BOTH VHF RADIOS HAD HEAVY STATIC. AIRCRAFT LANDED WITHOUT INCIDENT. 5 STATIC DISCHARGERS WERE FOUND OUT OF LIMITS. ALL REPLACED IAW MM 23-61-00. NO FU RTHER INCIDENT DURING SUBSEQUENT FLIGHT.
